The 
Mathematica Journal
Volume 9, Issue 4

Search

In This Issue
Articles
Tricks of the Trade
In and Out
Trott's Corner
New Products
New Publications
Calendar
News Bulletins
New Resources
Classifieds

Download This Issue 

About the Journal
Editorial Policy
Staff and Contributors
Submissions
Subscriptions
Advertising
Back Issues
Contact Information

Neighbourhoods of Independence for Random Processes via Information Geometry
Khadiga Arwini
C. T. J. Dodson

References

[1] K. Arwini and C. T. J. Dodson, "Information-Geometric Neighbourhoods of Randomness and Geometry of the McKay Bivariate Gamma 3-Manifold." Indian Journal of Statistics, 66(2), 2004 pp. 211-231. www.ma.umist.ac.uk/kd/PREPRINTS/gamran.pdf.

[2] S-I. Amari, O. E. Barndorff-Neilsen, R. E. Kass, S. L. Lauritzen, and C. R. Rao, Differential-Geometrical Methods in Statistics, Springer Lecture Notes in Statistics 28, Berlin: Springer-Verlag, 1985.

[3] S-I. Amari and H. Nagaoka, Methods of Information Geometry, Transactions of Mathematical Monographs, Vol. 191, American Mathematical Society, 2000.

[4] C. T. J. Dodson and H. Matsuzoe, "An Affine Embedding of the Gamma Manifold," Applied Sciences [online], 5(1), 2003 pp. 1-6. www.ma.umist.ac.uk/kd/PREPRINTS/affimm.pdf.

[5] Y. Cai, C. T. J. Dodson, A. J. Doig, and O. Wolkenhauer, "Information-Theoretic Analysis of Protein Sequences Shows That Amino Acids Self-Cluster," Journal of Theoretical Biology, 218(4), 2002 pp. 409-418.

[6] C. T. J. Dodson, "Spatial Statistics and Information Geometry for Parametric Statistical Models of Galaxy Clustering," International Journal of Theoretical Physics, 38(10), 1999 pp. 2585-2597.

[7] C. T. J. Dodson, "Geometry for Stochastically Inhomogeneous Spacetimes," Nonlinear Analysis, 47(5), 2001 pp. 2951-2958.

[8] J. E. Freund, "A Bivariate Extension of the Exponential Distribution," Journal of the American Statistical Association, 56, 1961 pp. 971-977.

[9] S. Kobayashi and K. Nomizu, Foundations Of Differential Geometry, Vol. 1, New York: John Wiley & Sons, 1963 p. 294.

[10] T. P. Hutchinson and C. D. Lai, Continuous Multivariate Distributions, Emphasizing Applications, Adelaide: Rumsby Scientific Publishing, 1990.



     
About Mathematica | Download Mathematica Player
© Wolfram Media, Inc. All rights reserved.